# SDR COMA9660071

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100207A
- Condition: Failed
- Location: Stall Warning
- Part time: 5,596 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MESSAGE ON EICAS.  REPLACED THE STALL PROTECTION COMPUTER.
